Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 47, NWS Cleveland, OH

June 19, 20094 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 19, 2009, 10:42 PM EDT for 4 counties in Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 10:42 PM EDT (02:42 UTC)
Expired
Jun 19, 2009, 11:45 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:00 PM EDTTSTM WND DMG8 Nw Oak Harbor, OHSOME LARGE LIMBS DOWN AND POWER OUTAGES IN THAT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 200242
SVRCLE
OHC095-123-143-173-200345-
/O.NEW.KCLE.SV.W.0047.090620T0242Z-090620T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 PM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LUCAS COUNTY IN NORTHWEST OHIO
  OTTAWA COUNTY IN NORTHWEST OHIO
  NORTHWESTERN SANDUSKY COUNTY IN NORTHWEST OHIO
  NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 1145 PM EDT

* AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR LUCKEY...OR 10 MILES
  NORTHEAST OF BOWLING GREEN...AND WAS MOVING EAST AT 35 MPH. PENNY
  SIZE HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  WOODVILLE...
  GENOA...
  ELMORE...
  OAK HARBOR...
  PORT CLINTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
      4154 8286 4149 8283 4136 8357 4160 8358
      4170 8343
TIME...MOT...LOC 0242Z 254DEG 31KT 4148 8348

$$

KIELTYKA
3 follow-up statements
000 
WWUS51 KCLE 200309
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 PM EDT FRI JUN 19 2009

OHC095-123-143-173-200345-
/O.CON.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1109 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHWESTERN SANDUSKY...NORTHEASTERN WOOD...EASTERN LUCAS AND
OTTAWA COUNTIES...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF 
ELMORE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY 
THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PORT
CLINTON.

LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
      4154 8286 4149 8283 4136 8357 4160 8358
      4170 8343
TIME...MOT...LOC 0308Z 254DEG 31KT 4154 8319

$$

WILLARD
000 
WWUS51 KCLE 200326
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 PM EDT FRI JUN 19 2009

OHC095-123-143-173-200345-
/O.CON.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1126 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHWESTERN SANDUSKY...NORTHEASTERN WOOD...EASTERN LUCAS AND
OTTAWA COUNTIES...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PORT
CLINTON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
      4154 8286 4149 8283 4136 8357 4160 8358
      4170 8343
TIME...MOT...LOC 0326Z 254DEG 31KT 4158 8299

$$

WILLARD
000 
WWUS51 KCLE 200345
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 PM EDT FRI JUN 19 2009

OHC095-123-143-173-200355-
/O.EXP.KCLE.SV.W.0047.000000T0000Z-090620T0345Z/
OTTAWA OH-LUCAS OH-WOOD OH-SANDUSKY OH-
1145 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANDUSKY...
NORTHEASTERN WOOD...EASTERN LUCAS AND OTTAWA COUNTIES EXPIRED AT 1145
PM EDT...

LAT...LON 4170 8328 4165 8322 4162 8308 4153 8294
      4154 8286 4149 8283 4136 8357 4160 8358
      4170 8343
TIME...MOT...LOC 0345Z 254DEG 31KT 4162 8277

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:01 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 19, 10:01 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 PM EDT FRI JUN 19 2009

.SYNOPSIS...
A WARM FRONT NEAR LAKE ERIE WILL DRIFT NORTH OVER THE LAKE
TONIGHT AND THEN SLIDE BACK SOUTH AS A COLD FRONT SATURDAY
MORNING. HIGH PRESSURE FROM THE PLAINS STATES WILL MOVE EAST
ACROSS THE GREAT LAKES SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...A ROUND OF SHOWERS AND
THUNDERSTORMS MOVED THROUGH LATE THIS AFTERNOON AND EVENING. THE
NEXT AREA SEEMS TO HAVE THE STRONGEST OVER MICHIGAN AND OVER
CENTRAL INDIANA AND THE NEXT HEAVIEST ROUND MAY MISS MOST OF THE
FORECAST AREA. ATTM WILL CONTINUE THE FLASH FLOOD WATCH AND NOT
EXPAND IT. ON THE EDGE ABOUT THE SEVERE WEATHER THREAT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
MY FIRST THOUGHT WAS THAT THE SHOWER/STORMS WOULD BE ESSENTIALLY
EAST OF THE AREA BY 9-10 AM SATURDAY AND STILL BELIEVE THIS TO
MAINLY BE THE CASE BUT AS SHORT WAVE CROSSES THE TOP OF THE RIDGE IT
IS PROGGED TO DIG SOUTHEAST ON SATURDAY. IN TURN... THE MODELS
DEEPEN THE SURFACE LOW ACROSS PA. THEY MAY BE A LITTLE OVERDONE...
BUT WITH THE SURFACE LOW SLOW TO MOVE OFF TO THE EAST AND DEEP
MOISTURE CIRCULATING AROUND A DEEPENING UPPER LOW I HAVE NOTICED IN
THE PAST THAT NUMEROUS SHOWERS CAN CONTINUE TO DEVELOP IN THE
VICINITY OF THE SURFACE LOW. COULD BE THUNDERSTORMS BUT WOULD THINK
THAT IT WOULD BE A HEAVY RAIN CONCERN ON SATURDAY...MAINLY ACROSS
NE/EAST CENTRAL OHIO. WITH A CLOUDY NW FLOW ON SATURDAY TEMPS MAY
NOT RISE MUCH....THEY SHOULD HOLD IN THE 70S EXCEPT FOR PERHAPS NW
OHIO WHERE THE DRIER AIR WILL FILTER IN AND SOME SUNSHINE WILL BREAK
OUT.

SURFACE HIGH PRESSURE WILL BUILD EAST SUNDAY INTO MONDAY. DID NOT
SPEND A LOT OF TIME ANALYZING THE MODELS BUT STILL THINKING WE
SHOULD SEE DRY WEATHER AND TEMPS NEAR NORMAL. WILL LIKELY BE A LAKE
BREEZE BOTH DAYS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH MID WEEK.  BOTH THE
ECMWF AND GFS ENSEMBLES TRY TO BREAK DOWN THE RIDGE THURSDAY  TO
ALLOW OF A WEAK FRONT TO MOVE THROUGH LATE IN THE DAY. PUT IN CHC
POPS FOR TSRA THURSDAY AFTERNOON AND NIGHT.  MODELS DIVERGE LATE
FRIDAY WITH THE GFS MOVING A LOW PRESSURE SYSTEM INTO THE MID
MISSISSIPPI VALLEY FRIDAY...WHILE THE ECMWF CONTINUES TO HAVE LARGE
AREA OF HIGH PRESSURE OVER THE GREAT LAKES.  FOR NOW WILL KEEP
FRIDAY DRY.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
FIRST ROUND OF SEVERE WEATHER HAS EXITED TO THE EAST THIS EVENING.
TIMING ON THE NEXT ROUND MOVING INTO THE WESTERN PORTIONS OF
INDIANA WILL BRING IT INTO THE WESTERN FORECAST AREA AROUND
MIDNIGHT. TIMED THE ACTIVITY FROM WEST TO EAST ACROSS THE AREA
DURING THE EARLY MORNING HOURS. EXPECTING STRONG GUSTY WINDS AND
HEAVY RAIN WITH THE THUNDERSTORMS.

LOW PRESSURE SYSTEM WILL MOVE EAST OF THE AREA DURING THE MORNING
HOURS ALLOWING FOR IMPROVING CEILINGS AND VISIBILITIES FROM WEST
TO EAST. SOME LOWER MVFR MIST WILL OCCUR IN MOIST ENVIRONMENT
OVERNIGHT.

ERIE SHOULD BE THE LAST AREA TO GO VFR TOMORROW AFTERNOON.

OUTLOOK...SUNDAY THROUGH TUESDAY VFR.

&&

.MARINE...
WARM FRONT JUST SOUTH OF THE LAKE THIS AFTERNOON WILL CONTINUE
PUSHING NORTH OVER THE LAKE TONIGHT. THE POSSIBILITY OF THUNDERSTORM
ACTIVITY WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. LOW
PRESSURE ASSOCIATED WITH THIS WARM FRONT WILL CROSS OVER THE
SOUTHERN GREAT LAKES SATURDAY MORNING...AT WHICH TIME THE COLD FRONT
WILL ALSO CROSS OVER THE LAKE. ONCE THE COLD FRONT PASSES OVER WINDS
WILL TURN FROM SOUTHWESTERLY TO WEST AND NORTHWEST BY LATE SATURDAY.
ALSO ONCE THE COLD FRONT PASSES THROUGH THE THREAT OF THUNDERSTORMS
WILL DIMINISH. HIGH PRESSURE WILL GRADUALLY BUILD OVER THE LAKE
THROUGH SUNDAY. DURING THAT TIME WINDS WILL CONTINUE OUT OF THE
NORTHWEST BUT GRADUALLY SUBSIDE BY SUNDAY EVENING. HIGH PRESSURE
WILL REMAIN IN VICINITY OF THE LAKE INTO EARLY NEXT WEEK ALLOWING
FOR RELATIVELY LIGHT WINDS AND WAVES OVER THE LAKE. HOWEVER...THE
LIGHT WINDS ARE EXPECTED TO BE MORE ONSHORE INTO EARLY NEXT WEEK
WHICH MAY ALLOW FOR WAVES TO APPROACH THE 1 TO 3 OR 2 TO 4 FOOT
RANGE.

WINDS WILL TURN TO THE SOUTHEAST TONIGHT AS WARM FRONT NOW ACROSS
THE MIDDLE MISSISSIPPI VALLEY APPROACHES FROM THE WEST.  POTENTIAL
FOR SEVERE THUNDERSTORMS ON THE LAKE FRIDAY AS FRONT MOVES NORTHEAST
ACROSS THE LAKE.  GREATEST POTENTIAL WOULD BE FRIDAY MORNING MAINLY
OVER THE WESTERN HALF...THEN FOR THE ENTIRE LAKE TOMORROW AFTERNOON
AND EVENING AS STORMS REDEVELOP NEAR THE WARM FRONT. STORMS WILL
MOVE EAST FRIDAY NIGHT...BUT CHOPPY CONDITIONS EXPECTED SATURDAY AS
A COLD FRONT MOVES ACROSS THE LAKE SATURDAY MORNING.  WINDS AND
WAVES LIGHTEN UP SUNDAY AS HIGH PRESSURE MOVES OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ003-006>011-
     017>022-027>033-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...LOMBARDY
MARINE...ABE
Hazardous weather outlook, Jun 19, 10:15 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EDT FRI JUN 19 2009

LEZ061-142>149-162>169-OHZ012>014-023-089-PAZ001>003-210215-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1015 PM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT. SOME LOCALLY
HEAVY RAIN IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006>011-017>022-027>033-036>038-047-210215-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
1015 PM EDT FRI JUN 19 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FLASH FLOOD WATCH.

THERE IS A MODERATE RISK FOR SEVERE STORMS OVERNIGHT. TORRENTIAL
RAINS MAY OCCUR WITH SOME OF THE STORMS. AREAS THAT GET MULTIPLE
THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KIELTYKA

In the hours before

Local storm report, Jun 19, 6:38 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     JEROMESVILLE            40.80N 82.20W
06/19/2009                   ASHLAND            OH   TRAINED SPOTTER

            MANY TREES AND WIRES DOWN. ROOF DAMAGE TO ONE STRUCTURE.

&&

KIELTYKA
Local storm report, Jun 19, 6:50 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GLENMONT                40.52N 82.09W
06/19/2009  E0.75 INCH       HOLMES             OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, Jun 19, 7:03 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SHREVE                  40.68N 82.02W
06/19/2009                   WAYNE              OH   LAW ENFORCEMENT

            SOME TREES DOWN.

0620 PM     TSTM WND DMG     WOOSTER                 40.82N 81.93W
06/19/2009                   WAYNE              OH   LAW ENFORCEMENT

            SOME TREES DOWN IN THE AREA.

&&

KIELTYKA
Local storm report, Jun 19, 8:13 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
813 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     10 W MILLERSBURG        40.55N 82.11W
06/19/2009                   HOLMES             OH   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

KIELTYKA
Local storm report, Jun 19, 8:31 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     NAVARRE                 40.72N 81.52W
06/19/2009                   STARK              OH   PUBLIC

            COUPLE OF TREES DOWN.

&&

KIELTYKA
Local storm report, Jun 19, 8:41 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
841 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             KILLBUCK                40.50N 81.98W
06/19/2009  E0.75 INCH       HOLMES             OH   PUBLIC

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:44 PM EDTSpecial Marine WarningCLE2 hr
Jun 20, 12:35 AM EDTSevere Thunderstorm WarningCLEErie40 min
Jun 20, 12:46 AM EDTSpecial Marine WarningCLE119 min
Jun 20, 12:54 AM EDTSpecial Marine WarningCLE111 min
Jun 20, 2:14 AM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake3 hr
Jun 20, 4:13 AM EDTSmall Craft AdvisoryCLE17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.